RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2013, Volume 77, Issue 4, Pages 161–214 (Mi izv7999)  

This article is cited in 2 scientific papers (total in 2 papers)

Birationally rigid complete intersections of quadrics and cubics

A. V. Pukhlikov

University of Liverpool

Abstract: We prove the birational superrigidity of generic Fano complete intersections $V$ of type $2^{k_1}\cdot3^{k_2}$ in the projective space ${\mathbb P}^{2k_1+3k_2}$ provided that $k_2\ge2$ and $k_1+2k_2=\dim V\ge12$, and of certain families of Fano complete intersections of dimensions 10 and 11.

Keywords: Fano variety, complete intersection, birational rigidity, maximal singularity, multiplicity.

DOI: https://doi.org/10.4213/im7999

Full text: PDF file (790 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2013, 77:4, 795–845

Bibliographic databases:

UDC: 512.7
MSC: 14E05, 14J45, 14M10
Received: 11.05.2012
Revised: 17.09.2012

Citation: A. V. Pukhlikov, “Birationally rigid complete intersections of quadrics and cubics”, Izv. RAN. Ser. Mat., 77:4 (2013), 161–214; Izv. Math., 77:4 (2013), 795–845

Citation in format AMSBIB
\Bibitem{Puk13}
\by A.~V.~Pukhlikov
\paper Birationally rigid complete intersections of quadrics and cubics
\jour Izv. RAN. Ser. Mat.
\yr 2013
\vol 77
\issue 4
\pages 161--214
\mathnet{http://mi.mathnet.ru/izv7999}
\crossref{https://doi.org/10.4213/im7999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3135702}
\zmath{https://zbmath.org/?q=an:06216129}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013IzMat..77..795P}
\elib{http://elibrary.ru/item.asp?id=20425286}
\transl
\jour Izv. Math.
\yr 2013
\vol 77
\issue 4
\pages 795--845
\crossref{https://doi.org/10.1070/IM2013v077n04ABEH002661}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323747900008}
\elib{http://elibrary.ru/item.asp?id=20546567}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884614695}


Linking options:
  • http://mi.mathnet.ru/eng/izv7999
  • https://doi.org/10.4213/im7999
  • http://mi.mathnet.ru/eng/izv/v77/i4/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Automorphisms of certain affine complements in projective space”, Sb. Math., 209:2 (2018), 276–289  mathnet  crossref  crossref  adsnasa  isi  elib
    2. A. V. Pukhlikov, “Canonical and log canonical thresholds of Fano complete intersections”, Eur. J. Math., 4:1, 1, SI (2018), 381–398  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:253
    Full text:53
    References:29
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019